# SDR AALA202012239009

- Difficulty date: November 25, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 33,443 hours, 13,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496377
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF RT TRANSITION PANEL BETWEEN STA 727I AND STA 767 AT STR 25R, MEASURING L=1.0 IN, W=1.0 IN, D=0.008 IN.  REPLACED TRANSITION PANEL WITH NEW, IAW AARD 51-00-05-1, SRM 53-00-53-2R-5, AND DRAWING 146A7500.
